# SDR NACA2018071800021

- Difficulty date: July 18, 2018
- Submitted: July 18, 2018
- Operation: Air carrier
- Aircraft: N361NC
- Make and model: Boeing 737301
- Aircraft serial: 23260
- Aircraft time: 75,902 hours, 51,637 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUSPECT CRACK ON INBOARD NESTED ANGLE CENTER HOLE AT BS663 UNDER FLOOR. SUSPECTED CRACK ON I/B NESTED ANGLE CENTER HOLE AT STA 663 UNDER FLOOR CONFIRMED IAW NDT MANUAL REV 124 PART 6 51-00-00 PROC 16 AND SERVICE BULLETIN 737-57A1296 REV 2. NO CRACKS FOUND IN REMAINING STRUCTURE. FABRICATED MADE REPAIR PART IAW DRAWING 65-45-410 REV H. INSTALLED IAW SRM REV 116 51-40-02.
